Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Menopause

Breast soreness

08/10/2006

Question:

I AM 39 YEARS OLD AND HAD A TUBAL LIGATION 8 MONTHS AGO. I DO NOT HAVE CHILDREN AND I AM NOT ON ANY MEDICATION WHATSOEVER, HOWEVER MY BREASTS HAVE DRAMATICLY CHANGED. THEY HAVE GOTTEN VERY LARGE,ROUND,AND HARD.IT IS VISIBLY NOTICEABLE,UNCOMFORTABLE,AND PAINFUL.I HAVE TO WEAR 34DD MINIMIZER BRAS AND BEFORE MY PERIOD THEY BARELY CONTAIN ME. WHAT COULD BE THE EXPLAINTION FOR THIS?

Answer:

What you describe is not a typical side effect of a tubal ligation.  Weight gain, pregnancy, use of hormones, and other situations can all cause breast changes.  I would recommend you check with your physician.

For more information:

Go to the Menopause health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati